Advertisement

Formule de Taylor stochastique et developpement asymptotique d’integrales de Feynmann

  • Robert Azencott
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 921)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [Az 1] R. AZENCOTT: Grandes déviations et applications. Saint-Flour VIII 1978. Lecture Notes Math. 774, Springer Verlag 1980.Google Scholar
  2. [Az 2] R. AZENCOTT: Petites perturbations aléatoires des systèmes dynamiques: développements asymptotiques (à paraître).Google Scholar
  3. [C-E] M. CHALEYAT-MAUREL, L. ELIE: Diffusions gaussiennes; in “Geodesiques et diffusions en temps petit” Astérisque, Vol. 84–85 (1981).Google Scholar
  4. [Do] H. DOSS: Quelques formules asymptotiques pour les perturbations de systèmes dynamiques. Ann. Inst. Henri Poincaré, Série B. Vol. 16 No 1, p. 17–28 (1980).MathSciNetzbMATHGoogle Scholar
  5. [D-V] M. DONSKER—S. VARADHAN: Asymptotic evaluation of Markov process expectations for large time (III). Comm. Pure. Appl. Math. vol. 29, p. 389–461 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  6. [Mc] H. Mc KEAN: Stochastic integrals. Academic Press, New-York 1969.Google Scholar
  7. [P1] E. PLATEN: A Taylor formula for semimartingales solving a stochastic equation in “3rd Conference on stochastic differential systems” (Visegrad/Hongrie 1980). p. 65–68.Google Scholar
  8. [Sc] M. SCHILDER: Some asymptotic formulas for Wiener integrals. Transactions Am. Math. Soc. vol. 125, p. 63–85 (1965).MathSciNetCrossRefzbMATHGoogle Scholar
  9. [S-V 1] D. STROOK—S. VARADHAN: Diffusion processesses with continuous coefficients. Comm. Pure App. Math.22, p. 365–400 et 479–530 (1969).Google Scholar
  10. [S-V 2] D. STROOK—S. VARADHAN: Multidimensional diffusion processes Springer (1979).Google Scholar
  11. [Va] S. VARADHAN: Asymptotic probabilities and differential equations. Comm. Pure Appl. Math. vol. 1, p. 261–286 (1966).MathSciNetCrossRefzbMATHGoogle Scholar
  12. [V-F] A. VENTCELL—M. FRIEDLIN: On small random perturbations of dynamical systems. Russ. Math. Surveys. Vol. 25, p. 1–55 (1970).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Robert Azencott

There are no affiliations available

Personalised recommendations